text.skipToContent text.skipToNavigation
Shipping truck
Biomedic muscle & back pain relief caplets 18un#000000000000011981

$12.49

Private brand
Medication
Natural health product
Member price
Eco-friendly
Pickup in store - Free
Home delivery Available

Drug caution code

Drug caution code

The owner-pharmacists affiliated to Familiprix are solely responsible for the sale of these products, which are under their control and supervision. Any medication or natural health product may cause serious adverse reactions and/or interact with other medications. Carefully read the label, warnings and inserts provided by the manufacturer and talk to your pharmacist when purchasing such medications or natural health products. Always keep medications and natural health products out of the reach of children. In order to avoid any adverse effects caused by a medication or natural health product, please refer to the product's Drug Caution Code.
Shape CAPSULE
Sub brand name N/A
U.P.C 063848901755
#NPN N/A
#DIN 02230790
Content 325.0 MG / 0.0 
Directions
- Adults and children 12 years and older: take 1 caplet every 4 to 6 hours
- If no relief, take 2 caplets at next dose
- Do not take more than 8 caplets in 24 hours
- Do not take more than directed (see liver warnings)
Keep at room temperature in a dark, dry place.
WARNINGS
ALLERGY ALERT: acetaminophen may cause serious skin reactions. Symptoms may include skin reddening, blisters, rash. IF ANY OF THE ABOVE NOTED SYMPTOMS OCCUR, STOP USE AND SEEK MEDICAL HELP RIGHT AWAY.

LIVER WARNING: acetaminophen may cause SEVERE OR POSSIBLY FATAL LIVER DAMAGE if you take
- More than the recommended dose in 24 hours
- With other drugs containing acetaminophen
- While drinking 3 or more alcoholic drinks every day. Symptoms of liver damage may include yellow skin or eyes, dark urine, sweating, nausea, vomiting, stomach pain, unusual tiredness, loss of appetite

DO NOT USE
- With any other drug containing ACETAMINOPHEN or methocarbamol
- If you are allergic to acetaminophen. If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist.

ASK A DOCTOR OR PHARMACIST BEFORE USE IF YOU
- Have liver or kidney disease
- Take drugs for depression, sedatives, the blood thinning drug warfarin, any other drugs
- Are pregnant or breastfeeding

WHEN USING THIS PRODUCT
- Avoid alcohol, driving a motor vehicle, operating machinery
- Drowsiness, dizziness, lightheadedness, nausea may occur

STOP USE AND ASK A DOCTOR IF
- Pain lasts more than 5 days
- You get rash, itchy skin, any unusual symptoms

KEEP OUT OF REACH OF CHILDREN. This package contains enough drug to seriously harm a child. In case of overdose, call a Poison Control Centre or get medical help right away. Quick medical attention is critical even if you do not notice any signs or symptoms.

DO NOT USE IF SEALED BLISTER UNIT IS BROKEN. ALSO AVAILABLE IN A CHILD RESISTANT PACKAGE.
Temporarily relieves minor back pain, muscle spasm, tense neck muscles, strains and sprains
Uses
Relieves minor back pain, muscle spasm, tense neck muscles, strains and sprains

Inactive ingredients corn starch, D&C yellow no. 10, FD&C blue no. 1, hypromellose, magnesium stearate, microcrystalline cellulose, polyethylene glycol, povidone, silicon dioxide, sodium lauryl sulphate, sodium starch glycolate, stearic acid

In each caplet Purpose
Acetaminophen 325 mg Pain reliever
Methocarbamol 400 mg Muscle relaxant